# SDR DHL9672011C

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIB CRACKED JUST FWD OF TOP CHORD FWD SPAR AT STA 349, RIGHT WING.  STOP DRILLED CRACK, DYE PEN INSP.  INSTALLED ANGLE REPAIR PER SRM 51-40-3, REPAIR 6 BY 1.5.
